Translator Disclaimer
June 2015 An algebraic proof of the hyperplane property of the genus one GW-invariants of quintics
Huai-Liang Chang, Jun Li
J. Differential Geom. 100(2): 251-299 (June 2015). DOI: 10.4310/jdg/1430744122

Abstract

Li-Zinger’s hyperplane property for reduced genus one GW-invariants of quintics states that the genus one GW-invariants of the quintic threefold is the sum of its reduced genus one GW-invariants and $1/12$ times its genus zero GW-invariants. We apply the theory of GW-invariants of stable maps with fields to give an algebro-geometric proof of this hyperplane property.

Citation

Download Citation

Huai-Liang Chang. Jun Li. "An algebraic proof of the hyperplane property of the genus one GW-invariants of quintics." J. Differential Geom. 100 (2) 251 - 299, June 2015. https://doi.org/10.4310/jdg/1430744122

Information

Published: June 2015
First available in Project Euclid: 4 May 2015

zbMATH: 06451270
MathSciNet: MR3343833
Digital Object Identifier: 10.4310/jdg/1430744122

Rights: Copyright © 2015 Lehigh University

JOURNAL ARTICLE
49 PAGES


SHARE
Vol.100 • No. 2 • June 2015
Back to Top